# SDR QMLA2012122812199

- Difficulty date: December 28, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N44925
- Make and model: Snias AS350B3
- Aircraft serial: 3838
- Aircraft time: 4,077 hours, 12,724 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,387 hours, 13,830 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 590008
- Condition: Seized
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

SEIZED AC COMPRESSOR DAMAGED THE BELT CAUSING BURNED RUBBER SMOKE TO CIRCULATE INTO THE CABIN. EXECUTED AN EMERGENCY LANDING. NO INJURIES ON DAMAGED FOUND OTHER THAN THE FREON AC COMPRESSOR AND DRIVE BELT.
